MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Diana Cassette; set, administration, intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Diana Cassette; set, administration, intravascular
Catalog Number CH4000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved diana cassette assembly.It was reported that the liquid (5-fu) leaks from the system and crystallizes, despite several cassette replacements.Medication involved is 5-fluorouracil (5-fu).The status of the product at the time of the event was unknown.There was no patient involvement.
 
Additional Manufacturer Narrative
E1 - initial reporter phone is (b)(6).The device is not available for investigation.A supplemental mdr will be submitted if any updates become available.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
Diana Cassette
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50944816
Report Number9617594-2026-01371
Device Sequence Number15836241
Product Code FPA
UDI-Device Identifier00840619053222
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryBE
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH4000
Device Lot Number14952030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown